[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] High BG after changing Quickset

We're new to this - my 17 year old daughter has been pumping 2-1/2 weeks
and uses a Minimed 508 with the Quickset infusion sets.  She is having
problems with high blood sugars for about 12 hours after changing sets. 
This is her procedure:  after filling the cartridge with insulin and
getting the bubbles out, she manually primes the tubing, then she primes
it again using 5 units (but stops it when an insulin drop appears).  Next
she inserts it, then does a 1 unit bolus.

Does anyone have suggestions for us?  Are we doing something wrong?

Thanks for your help - Bev Paul


Get your FREE download of MSN Explorer at http://explorer.msn.com
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml